# SDR AUS20031226

- Difficulty date: November 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 20C1444
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) CENTER FUEL TANK RT BOOST PUMP DISCHARGE CHECK VALVE BODY CRACKED. CRACK LENGTH APPROXIMATELY 31.75MM (1.25IN).
